My mother in law is about 78 yrs old and still active but was just recently diagnosed with alzheimers. She has not been feeling well lately. Dizzy, no appetite and very tired. The dr says that one of her kidneys is only functioning at 50%. We want to know what we should do and what it could be. Thanks for any advice.
The causes of my father's kidney problems were discovered by his primary care physician who routinely runs a number of blood tests, including one for kidney function. My father takes a number of medications, including those for heart failure. Heart problems eventually led to kidney problems. Ironicly, The heart meds can affect kidneys adversely. The doctor has monitor Dad's meds very closely. When Dad is in heart failure he needs additional dosages of diaretics. Too much diaretic can effect kidney function and too little will effect heart function. We did see a kidney specialist concerning this, and the primary care physician is in communication with him.
Dad also has vascular dementia. I know how hard dealing with memory loss can be for both patient and family. I will keep you all in my prayers.
thank you for your reply. I watched my father die last year in October while Drs did nothing to prevent his death and I will not sit and watch my mother in law die because nobody will ask questions. Her heart functions well so I don't think it has anything to do with that. I am gonna find out what meds she is on now.
I hope that your dad stays well and God Bless you and your family.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.